Redness, irritation, yellow discharge from penis. Painful urination. Negative for STDs. Taken Canestan
The tip of my penis is red and irritated, when I first started noticing the irritation , I would frequently have discharge coming out . Usually it was clear or a bit white, but one time it was definitely yellow. I feel a bit of pain in urination, and definitely notice it rubbing against my underwear all day long everyday. I've tested negative for chlamydia , gonnorhea, syphillis, HIV, and hepatitis. I also took a Canesten oral tablet thinking it was a yeast infection, and I have been trying a Candida diet right now as well, doesn't seem to be helping....
Hello Thanks for your query based on the facts that you have posted it appears that you have either Herpes 2 infection or Muco cutaneous genital Candidiasis. Please get microscopic examination of a discharge from the penis done to confirm the diagnosis. Please take anti fungal medication Fluconozole along with Acyclovir orally twice daily. It should help to get your problem resolved. Ensure to observe personal hygiene by washing your genitals with warm water twice daily, Get the prescription of drugs from your family Physician, Dr.Patil.
It seems to me that you are suffering from non-gonococcal urethritis (NGU). Your symptoms are typical of NGU. NGU is an inflammation of the urethra that is not caused by gonorrheal infection. There are many causes of NGU. This is in part due to the large variety of organisms living in the urinary tract. Ureaplasma urealyticum and Mycoplasma genitalium are some of the culprits. The most common bacterial cause of NGU is Chlamydia trachomatis but since that has already been rule out through tests, meaning we have other germs to accuse. Others are herpes simplex, trichomonas vaginalis (rare). I would done a urethral swap +/- culture, urine analysis, blood tests etc to try determine the cause. Treatment is based on the prescription and use of the proper antibiotics depending on the strain of the ureaplasma such as doxycycline, erythromycine, ciprofloxacine etc and I usually prefer using combination therapies. I suggest you see a doctor as soon as possible before it complicates.
Hope this helps
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]